MathSciNet Relay Station
MathSciNet bibliographic data
MR2373373 (2009b:46069) 46E35 (26B35 58C25)
Fefferman, Charles $C\sp m$ extension by linear operators. Ann. of Math. (2) 166 (2007), no. 3, 779–835.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement